# SDR ABXA9701724

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5910045503
- Condition: Corroded
- Location: Lt Aileron
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE UPPER SURFACE OF THE LEFT AILERON, INBOARD END CORRODED THROUGH.  REPLACED LEFT AILERON IAW DC-9 M/M 27-10-1 AND 27-10-0.
